# SDR ASAA12410952

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,782 hours, 38,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528544
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS DIFFICULT TO OPEN.  FOUND AFT ENTRY DOOR SNUBBER INOP.  REPLACED SNUBBER REF AMM 52 13 71.  FOUND GUIDE ARM AND DOWL PIN WORN.  REPLACED GUIDE ARM REF AMM 52 13 31.  ADJUSTED AFT ENTRY DOOR VERTICAL REF AMM 52 13 00 705 001 PERFORMED AFT ENTRY DOOR TEST, OPS CK NORMAL REF AMM 52 13 00 705 034.
